# SDR DALA2025081206015

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N438DX
- Make and model: Airbus A330-941
- Aircraft serial: 2101
- Aircraft time: 24 hours, 5 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3438 PSU DOOR AT SEAT 43AB IN NOT FULLY LATCHED. CORRECTIVE ACTION: REPLACED EMERGENCY OXYGEN CONTAINER PER A330 AMM 35-21-41 AND 35- 21-42. OPERATIONAL TEST OK PER AMM 35-21-00. (1135688)
